A mathematical model of Chlamydial infection incorporating movement of Chlamydial particles

Mallet, D. G. and Bagher-Oskouei, M. and Farr, A. C. and Simpson, D. P. and Sutton, K. J. (2013) A mathematical model of Chlamydial infection incorporating movement of Chlamydial particles. Bulletin of Mathematical Biology, 75 (11). pp. 2257-2270. ISSN 0092-8240

Abstract

We present a spatiotemporal mathematical model of chlamydial infection, host immune response, and movement of infectious particles. The resulting partial differential equations model both the dynamics of the infection and changes in infection profile observed spatially along the length of the host genital tract. This model advances previous Chlamydia modelling by incorporating spatial change. Numerical solutions and model analysis are carried out, and we present a hypothesis regarding the potential for treatment and prevention of infection by increasing chlamydial particle motility.


Statistics for USQ ePrint 36043
Statistics for this ePrint Item
Item Type: Article (Commonwealth Reporting Category C)
Refereed: Yes
Item Status: Live Archive
Additional Information: Files associated with this item cannot be displayed due to copyright restrictions.
Faculty/School / Institute/Centre: No Faculty
Date Deposited: 08 Aug 2019 23:10
Last Modified: 09 Aug 2019 05:20
Uncontrolled Keywords: chlamydia trachomatis, partial differential equation, infectious diseases, treatment
Fields of Research : 01 Mathematical Sciences > 0102 Applied Mathematics > 010202 Biological Mathematics
Identification Number or DOI: 10.1007/s11538-013-9891-9
URI: http://eprints.usq.edu.au/id/eprint/36043

Actions (login required)

View Item Archive Repository Staff Only